# SDR ABXA070136

- Difficulty date: April 5, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3914677501
- Condition: Cracked
- Location: Bs 794-813 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 30 SPLICE FS 794 - 813 CRACKED.  REMOVED AND REPLACED LONGERON 30 STA 794 - 813 IAW DC9 SRM 53-11-3.
